| Catalog Number |
8065753057 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported that, an ophthalmic system shutdown on its own.Procedure details and patient impact have not been provided.Additional information has been requested, none received at this time of report.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).